MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 DURALOC CONST LINER 66X32; DURALOC IMPLANT : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS, INC. 1818910 DURALOC CONST LINER 66X32; DURALOC IMPLANT : HIP POLY ACETABULAR LINERS
Catalog Number 124226527
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); No Code Available (3191)
Date of Event 12/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had total hip in 94.He was revised to a duraloc constrained liner.He actually dislocated this and was revised to a tri polar.He had a competitor 44mm liner cemented into our duraloc cup and then a depuy 44mm bipolar was used.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DURALOC CONST LINER 66X32
Common Device Name
DURALOC IMPLANT : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8265012
Report Number1818910-2019-81655
Device Sequence Number16553573
Product Code KWZ
UDI-Device Identifier10603295019329
UDI-Public10603295019329
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P960054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number124226527
Device Lot Number625772
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/27/2018
Supplement Date Received by Manufacturer02/05/2019
Initial Report FDA Received Date01/21/2019
Supplement Report FDA Received Date02/05/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient Weight93